# SDR AC2A075810

- Difficulty date: June 25, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 14,985 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 7635109082105
- Part serial: 2352
- Condition: Shorted
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CIRCUIT-SHORTED. REPLACED WITH SERVICEABLE PART
